# SDR DXTA200811113351

- Difficulty date: November 11, 2008
- Submitted: June 5, 2009
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 6,147 hours, 4,336 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 1EN114N119
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. (HAD BEEN DEICED) FOUND CHAFING WIRES ON LT MLG SQUAT SWITCH AT UPPER TORQUE LINK.  REMOVED LT SQUAT SWITCH AND INSTALLED A NEW SQUAT SWITCH AS REQUIRED.  LANDING GEAR EXTENSION AND RETRACTION AND WEIGHT ON WHEEL SWITCH OPS CHECK SATISFACTORY AT THIS TIME.  NO DEFECTS NOTED.  COMPLETED ALL WORK IAW MM 32-10-12 AND 29-10-00.
